MAUDE Adverse Event Report: FUJIFILM MEDWORK GMBH JAZZ SUCTION VALVE; ENDOSCOPE CHANNEL ACCESSORY

FUJIFILM MEDWORK GMBH JAZZ SUCTION VALVE; ENDOSCOPE CHANNEL ACCESSORY
Model Number VAL1-G7-50
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Ref medwatch report #3020707080-2025-00004.(b)(4).
 
Event or Problem Description
On april 15th, 2025, fujifilm healthcare americas corporation was informed by fujifilm medwork gmbh of the reportable event involving val1-g7-50 from the manufacturer.During an fda-inspection on march 25th, 2025, it was found that complaint involving the val1-g7-50 was not evaluated for reportability to the fda.Therefore, val1-g7-50 complaint received prior to the inspection was evaluated for fda mdr.Fujifilm medwork gmbh received this complaint on june 22nd, 2022, and on march 27th, 2025, determined it to be reportable (mdr 3020707080-2025-00004 submitted on april 16th, 2025).During a colonoscopy therapy and gastroscopy diagnosis procedure, using a fujifilm endoscope, the fujifilm val1-g7-50 valve was found to be leaking.The leaking biopsy valve made it difficult to enter instruments.No patient injury was reported.

Brand Name
JAZZ SUCTION VALVE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
FUJIFILM MEDWORK GMBH
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM  91315
MDR Report Key21885757
Report Number1000513161-2025-00013
Device Sequence Number18167243
Product Code ODC
UDI-Device Identifier04044503055828
UDI-Public04044503055828
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
Report Date (Section F) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2024
Device Model NumberVAL1-G7-50
Device Catalogue NumberUNKNOWN
Device Lot Number22250071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/15/2025
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/16/2025